Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    rainmaker is offline Junior Member
    Join Date
    Jun 2004
    Posts
    70

    cycle after accutane

    I jsut currently finished a cycle and pct and am currently on accutane at 40ed for four months currently at the end of month 1. The horrendous acne on my back has mostly faded and i am ready to cycle again. My last cycle consisted of test, and deca . The acne came from test b/c i stupidly ran deca for 5 weeks before adding in test (sust at 500mg per week).

    I will not run test again for the fear of crazy acne so what would you guys here propose that i should run if i want to gain around 10 pounds of muslce. (plz don't say training and diet) I respond well to deca but there is always the dreaded dick which I didn't really experience. Thnxs for the input guys.

  2. #2
    Nixter's Avatar
    Nixter is offline Associate Member
    Join Date
    Mar 2002
    Location
    Canada
    Posts
    389
    The acne is caused from fluctuations in your T-levels, not so much from the steroid itself. Don't fear test, it's actually easier on the skin (if you keep your levels constant)than many of the suplimental roids like Eq and the lot.

    Nix

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •